# SDR ASAA0955814

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 10,485 hours, 3,192 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  WINDOW IS COOL.  ACCOMPLISHED QRH PROCEDURE.  OVERHEAT LIGHT REMAINS ON.  CHECKED, NO HISTORY.  FOUND RT FRONT AC WINDOW HEAT TRL C/B OUT.  RESET SAME REF MM 20 60 01.  OPS CHECK R1 WINDOW HEAT GOOD.  REF MM 30 41 00/501.  C/B RESET NORMAL & STAYS IN.  GROUND VERIFICATION / OPS CHECK GOOD.
